Removable sets for Hölder continuous p-harmonic functions on metric measure spaces
Annales Fennici Mathematici, Tome 33 (2008) no. 2, pp. 605-624
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Tero Mäkäläinen 1
@article{AFM_2008_33_2_a15,
author = {Tero M\"ak\"al\"ainen},
title = {Removable sets for {H\"older} continuous p-harmonic functions on metric measure spaces},
journal = {Annales Fennici Mathematici},
pages = {605--624},
year = {2008},
volume = {33},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2008_33_2_a15/}
}
Tero Mäkäläinen. Removable sets for Hölder continuous p-harmonic functions on metric measure spaces. Annales Fennici Mathematici, Tome 33 (2008) no. 2, pp. 605-624. http://geodesic.mathdoc.fr/item/AFM_2008_33_2_a15/